# SDR UALA2010081302962

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 59,580 hours, 21,864 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP INOP AT AFT FWD LAV DOOR.  FOUND FLOOR LIGHT STRIP CONNECTOR OFF, SECURED CHECKS OK.
